# SDR CALA0800905

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 22,272 hours, 9,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16745
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED RIGHT FORWARD EMERGENCY LIGHT POWER SUPPLY AND BATTERY IAW AMM TASKS 33-51-06-960-805 AND 33-51-06-960-806, OPERATION CHECKS NORMAL.
